Multivariate generalized Pareto distributions: Parametrizations, representations, and properties
Journal article, 2018

Multivariate generalized Pareto distributions arise as the limit distributions of exceedances over multivariate thresholds of random vectors in the domain of attraction of a max-stable distribution. These distributions can be parametrized and represented in a number of different ways. Moreover, generalized Pareto distributions enjoy a number of interesting stability properties. An overview of the main features of such distributions is given, expressed compactly in several parametrizations, giving the potential user of these distributions a convenient catalogue of ways to handle and work with generalized Pareto distributions.

Exceedances

Tail copula

Stable tail dependence function

Linear combination

Maxima

Author

Holger Rootzen

Chalmers, Mathematical Sciences, Applied Mathematics and Statistics

Johan Segers

Universite catholique de Louvain

Jennifer L. Wadsworth

Lancaster University

Journal of Multivariate Analysis

0047-259X (ISSN) 1095-7243 (eISSN)

Vol. 165 117-131

Subject Categories

Other Computer and Information Science

Probability Theory and Statistics

Computer Systems

DOI

10.1016/j.jmva.2017.12.003

More information

Latest update

4/20/2018